# SDR CHQA200800237

- Difficulty date: December 2, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145
- Aircraft serial: 145128
- Aircraft time: 23,542 hours, 18,688 cycles
- Engine: Allsn AE3007A
- Engine time: 17,615 hours, 14,433 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE APPROACH, THE CREW RECEIVED A LG AIR/GRND FAIL MESSAGE WHEN THE LANDING GEAR WAS SELECTED DOWN.  THE INDICATION CLEARED WHEN ALL GEAR SHOWED GREEN.  A NORMAL LANDING WAS MADE WITH NO INCIDENT.  A LOOSE CONNECTOR WAS FOUND ON THE RIGHT MAIN LANDING GEAR PROXIMITY SWITCH.  ALL CONNECTORS FOR THE AIR/GROUND PROXIMITY SWITCHES WERE CLEANED AND THE LOOSE CONNECTOR WAS SECURED.  OPERATIONAL CHECKS ARE GOOD IAW EMB 145 AMM 32-63-00.
